Alert archive / Louisiana / Small Craft Advisories in 2012
Small Craft Advisory 32, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Sep 29, 2012, 4:07 PM CDT. It took effect at Sep 29, 2012, 10:13 PM CDT. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Sep 29, 2012, 4:07 PM CDT (21:07 UTC)
- In effect from
- Sep 29, 2012, 10:13 PM CDT
- Expired
- Oct 1, 2012, 7:00 PM CDT
- In force
- 45 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted, in the capitals the NWS used until 2016.
189 WHUS74 KLCH 292107 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 407 PM CDT SAT SEP 29 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM SUNDAY TO 1 PM CDT MONDAY... .A COLD FRONT WILL PUSH INTO THE COASTAL WATERS OF SOUTHEAST TEXAS EARLY TOMORROW MORNING AND THROUGH SOUTH CENTRAL LOUSIANA BY TOMORROW AFTERNOON. WINDS AND SEAS WILL INCREASE AHEAD OF THE FRONT AND WILL SWING AROUND TO THE NORTHWEST AROUND SUNRISE FOR THE SOUTHEAST TEXAS COASTAL WATERS AND DURING THE AFTERNOON HOURS FOR SOUTH-CENTRAL LOUISIANA. GMZ430-432-435-450-452-455-470-472-475-300515- /O.NEW.KLCH.SC.Y.0032.120930T0600Z-121001T1800Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 407 PM CDT SAT SEP 29 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM SUNDAY TO 1 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM SUNDAY TO 1 PM CDT MONDAY. * WINDS AND SEAS: NORTHWEST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
376 WHUS74 KLCH 300313 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1013 PM CDT SAT SEP 29 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM SUNDAY TO 1 PM CDT MONDAY... .A COLD FRONT WILL PUSH INTO THE COASTAL WATERS OF SOUTHEAST TEXAS LATE TOMORROW MORNING AND THROUGH SOUTH CENTRAL LOUISIANA BY TOMORROW EVENING. SOUTHERLY WINDS WILL INCREASE AHEAD OF THE FRONT TONIGHT...AND WILL SWING AROUND TO THE NORTHWEST BEHIND THE FRONT TOMORROW. GMZ430-432-435-450-452-455-470-472-475-301100- /O.EXT.KLCH.SC.Y.0032.120930T0313Z-121002T0000Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 1013 PM CDT SAT SEP 29 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT MONDAY. * WINDS AND SEAS: NORTHWEST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 5 FEET WITHIN 20 NM...5 TO 8 FEET 20 TO 60 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 13
060 WHUS74 KLCH 301048 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 548 AM CDT SUN SEP 30 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM SUNDAY TO 1 PM CDT MONDAY... .A LOW PRESSURE SYSTEM WILL TRACK INTO SOUTHEAST TEXAS AND ACROSS LOUISIANA DURING THE DAY TODAY. STRONG SOUTH WINDS AHEAD OF THE LOW WILL VEER SHARPLY TO THE NORTHWEST AS A WIND SHIFT. STRONG WINDS WILL CONTINUE INTO MONDAY EVENING. GMZ430-432-435-450-452-455-470-472-475-301700- /O.CON.KLCH.SC.Y.0032.000000T0000Z-121002T0000Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 548 AM CDT SUN SEP 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY. * WINDS AND SEAS: NORTHWEST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 5 FEET WITHIN 20 NM...5 TO 8 FEET 20 TO 60 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 11
176 WHUS74 KLCH 301052 AAA MWWLCH URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE LAKE CHARLES LA 552 AM CDT SUN SEP 30 2012 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH MONDAY EVENING... .A LOW PRESSURE SYSTEM WILL TRACK INTO SOUTHEAST TEXAS AND ACROSS LOUISIANA DURING THE DAY TODAY. STRONG SOUTH WINDS AHEAD OF THE LOW WILL VEER SHARPLY TO THE NORTHWEST AS A WIND SHIFT. STRONG WINDS WILL CONTINUE INTO MONDAY EVENING. GMZ430-432-435-450-452-455-470-472-475-301700- /O.CON.KLCH.SC.Y.0032.000000T0000Z-121002T0000Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 552 AM CDT SUN SEP 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY. * WINDS AND SEAS: NORTHWEST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 5 FEET WITHIN 20 NM...5 TO 8 FEET 20 TO 60 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 11
059 WHUS74 KLCH 301713 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1213 PM CDT SUN SEP 30 2012 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH MONDAY EVENING... .A LOW PRESSURE SYSTEM WILL TRACK INTO SOUTHEAST TEXAS AND ACROSS LOUISIANA DURING THE DAY TODAY. STRONG SOUTH WINDS AHEAD OF THE LOW WILL VEER SHARPLY TO THE NORTHWEST AS A WIND SHIFT. STRONG WINDS WILL CONTINUE INTO MONDAY EVENING. GMZ430-432-435-450-452-455-470-472-475-010500- /O.CON.KLCH.SC.Y.0032.000000T0000Z-121002T0000Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 1213 PM CDT SUN SEP 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY. * WINDS AND SEAS: NORTHWEST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 5 FEET WITHIN 20 NM...5 TO 8 FEET 20 TO 60 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
511 WHUS74 KLCH 302112 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 412 PM CDT SUN SEP 30 2012 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH MONDAY EVENING... .A LOW PRESSURE SYSTEM WILL TRACK ACROSS LOUISIANA DURING THE AFTERNOON AND EVENING HOURS. STRONG SOUTH WINDS AHEAD OF THE LOW WILL VEER SHARPLY TO THE NORTHWEST AS A WIND SHIFT. STRONG WINDS WILL CONTINUE INTO MONDAY EVENING. GMZ430-432-435-450-452-455-470-472-475-010515- /O.CON.KLCH.SC.Y.0032.000000T0000Z-121002T0000Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 412 PM CDT SUN SEP 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY. * WINDS AND SEAS: NORTHWEST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 4 TO 6 FEET WITHIN 20 NM...6 TO 8 FEET 20 TO 60 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
744 WHUS74 KLCH 010250 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 950 PM CDT SUN SEP 30 2012 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH MONDAY EVENING... .A LOW PRESSURE SYSTEM WILL TRACK ACROSS LOUISIANA DURING THE AFTERNOON AND EVENING HOURS. STRONG SOUTH WINDS AHEAD OF THE LOW WILL VEER SHARPLY TO THE NORTHWEST AS A WIND SHIFT. STRONG WINDS WILL CONTINUE INTO MONDAY EVENING. GMZ430-432-435-010400- /O.CAN.KLCH.SC.Y.0032.000000T0000Z-121002T0000Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 950 PM CDT SUN SEP 30 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE SMALL CRAFT ADVISORY. SMALL CRAFT SHOULD EXERCISE CAUTION OVER THE COASTAL LAKES AND BAYS...AS NORTH WINDS OF 15 TO 20 KNOTS WITH HIGHER GUSTS ARE EXPECTED TO PERSIST INTO MONDAY. $$ GMZ450-470-011100- /O.EXT.KLCH.SC.Y.0032.000000T0000Z-121001T1800Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- 950 PM CDT SUN SEP 30 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT MONDAY. * WINDS AND SEAS: NORTHWEST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 5 FEET WITHIN 20 NM...6 TO 8 FEET 20 TO 60 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ452-455-472-475-011100- /O.CON.KLCH.SC.Y.0032.000000T0000Z-121002T0000Z/ COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 950 PM CDT SUN SEP 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY. * WINDS AND SEAS: NORTHWEST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 5 FEET WITHIN 20 NM...6 TO 8 FEET 20 TO 60 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 13
364 WHUS74 KLCH 010951 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 451 AM CDT MON OCT 1 2012 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH MONDAY EVENING... .THE COMBINATION OF DEEP LOW PRESSURE OVER MISSISSIPPI AND COLD AIR ADVECTION OVER THE WARM GULF WATERS...WILL HELP PRODUCE STRONG NORTHWEST WINDS AND ROUGH SEAS TODAY. THE WINDS AND SEAS WILL GRADUALLY DECREASE LATE TODAY AND TONIGHT AS THE LOW MOVES FURTHER TO THE EAST. GMZ452-472-011800- /O.EXT.KLCH.SC.Y.0032.000000T0000Z-121001T1800Z/ COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- 451 AM CDT MON OCT 1 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. * WINDS AND SEAS: NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 5 FEET WITHIN 20 NM...5 TO 7 FEET 20 TO 60 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ455-475-012100- /O.CON.KLCH.SC.Y.0032.000000T0000Z-121002T0000Z/ COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 451 AM CDT MON OCT 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS AND SEAS: NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 5 FEET WITHIN 20 NM...5 TO 7 FEET 20 TO 60 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-470-011800- /O.CON.KLCH.SC.Y.0032.000000T0000Z-121001T1800Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- 451 AM CDT MON OCT 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. * WINDS AND SEAS: NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 5 FEET WITHIN 20 NM...5 TO 7 FEET 20 TO 60 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RUA
118 WHUS74 KLCH 012042 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 342 PM CDT MON OCT 1 2012 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH MONDAY EVENING... .THE COMBINATION OF DEEP LOW PRESSURE OVER MISSISSIPPI AND COLD AIR ADVECTION OVER THE WARM GULF WATERS...WILL HELP PRODUCE STRONG NORTHWEST WINDS AND ROUGH SEAS. THE WINDS AND SEAS WILL GRADUALLY DECREASE EARLY TONIGHT AS THE LOW MOVES FURTHER OFF TO THE EAST. GMZ455-475-020000- /O.CON.KLCH.SC.Y.0032.000000T0000Z-121002T0000Z/ COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 342 PM CDT MON OCT 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS AND SEAS: NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 5 FEET WITHIN 20 NM...5 TO 7 FEET 20 TO 60 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Sep 29, 1:00 PM CDT, 3 hours 7 minutes earlier.
Area forecast discussion, Sep 29, 1:00 PM CDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 100 PM CDT SAT SEP 29 2012 .AVIATION...AN AREA OF LOW PRESSURE CONTINUES TO MOVE TOWARD THE AREA AND MOVE THROUGH THE REGION SUNDAY MORNING. AHEAD OF THE LOW, LOW CEILINGS AND RAIN WITH EMBEDDED THUNDERSTORMS WILL CONTINUE TO IMPACT THE TERMINALS. IFR AND MVFR CONDITIONS WILL BE COMMON, BUT PERIODS OF LIFR VIS WILL OCCUR IN THE HEAVIER STORMS. RAIN WILL DECREASE IN COVERAGE AS THE LOW MOVES BY SUNDAY MORNING. WINDS WILL BE SOUTH TO SOUTHEAST THROUGH TONIGHT AND BECOME SW THEN NW SUNDAY. && .PREV DISCUSSION... /ISSUED 913 AM CDT SAT SEP 29 2012/ UPDATE... LARGE RAIN-SHIELD WITH EMBEDDED THUNDERSTORMS DEVELOPING FROM LOW TO THE WEST. THIS IS ALLOWING FOR STORMS TO SWEEP IN FROM THE GULF AND ACROSS SOUTHEAST TEXAS AND SOUTHERN LOUISIANA. RAINS WILL BE HEAVY AT TIMES TODAY AND THIS WILL LOWER THE VISIBILITY FOR DRIVERS AND MARINE INTEREST. RAINS AND SHOWERS MIXED WITH A FEW EMBEDDED THUNDERSTORMS WILL CONTINUE INTO TONIGHT FINALLY TAPERING OFF TOMORROW SOMEWHAT AS A COLD FRONT MOVES ACROSS THE AREA. MADE SOME MINOR CHANGES TO THE FORECAST PACKAGE. PREV DISCUSSION... /ISSUED 631 AM CDT SAT SEP 29 2012/ DISCUSSION... FOR THE 29/12Z TAF ISSUANCE. AVIATION... SHOWERS HAVE ALREADY FORMED OVER A MAJORITY OF THE FORECAST AREA AS AN UPPER LEVEL DISTURBANCE MOVES INTO TEXAS. AN INCREASE IN SHOWERS WITH A FEW THUNDERSTORMS WILL CONTINUE FOR THE REMAINDER OF THE DAY INTO TONIGHT...AS THE UPPER LEVEL DISTURBANCE...ALONG WITH A SURFACE LOW...WILL MOVE OUT OF TEXAS AND ACROSS LOUISIANA. WITH THE EXCEPTION OF OCCASIONAL IFR CEILINGS AT KAEX/KLFT/KARA THROUGH MID-MORNING...MVFR CEILINGS ARE EXPECTED TO PREVAIL THROUGH THE TAF PERIOD. OCCASIONAL MVFR VISIBILITIES WILL ALSO OCCUR WITH THE SHOWERS...AND BRIEF IFR VISIBILITIES CAN NOT BE RULED OUT LATE THIS AFTERNOON INTO TONIGHT...AS RAINFALL INTENSITY IS EXPECTED TO PICK-UP AS THE UPPER LEVEL DISTURBANCE AND SURFACE LOW NEARS THE AREA. RUA PREV DISCUSSION... /ISSUED 447 AM CDT SAT SEP 29 2012/ SYNOPSIS...A DEEPENING LOW PRESSURE SYSTEM OVER THE LOWER RIO GRANDE VALLEY WILL HEAD EAST INTO SOUTHEAST TEXAS TONIGHT AND WILL CROSS LOUISIANA SUNDAY MORNING. SHOWERS AND THUNDERSTORMS WILL INCREASE THROUGH THE DAY TODAY WITH HEAVY RAINFALL POSSIBLE TONIGHT AND EARLY SUNDAY. SHORT TERM...SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING ALONG THE I-10 CORRIDOR WILL OVERSPREAD THE REMAINDER OF THE AREA THIS MORNING. MODERATE RAINFALL COULD BECOME HEAVY AT TIMES TONIGHT AS THE LOW APPROACHES FROM THE WEST. HELD TEMPERATURES LOWER TODAY DUE TO RAIN COOLED AIR AND EXTENSIVE CLOUD COVER. WITH WARMER TEMPERATURES ADVECTING IN FROM THE GULF TONIGHT, THERE WILL BE A LIMITED RANGE OF TEMPERATURES WITH INCREASING SOUTHERLY WINDS. ANY STRONG THUNDERSTORMS THAT DEVELOP SHOULD BE CONFINED TO THE NORTHERN PORTION OF THE FORECAST AREA ASSOCIATED WITH A LEFT FRONT QUADRANT OR EXIT REGION OF THE SUBTROPICAL JET. HEAVIER RAINFALL WILL BE IN THAT AREA AS WELL. WE WILL MONITOR RAINFALL FOR POSSIBLE FLOOD WATCH BUT SINCE STRONG CONVECTION IS NOT EXPECTED UNTIL LATE TONIGHT WE WILL HAVE THE DAY CREW TAKE ANOTHER LOOK WHILE MONITORING PRECIP ACCUMULATIONS. LONG TERM...MODELS ARE IN GOOD AGREEMENT ON PRECIP ENDING SUNDAY NIGHT AS THE SYSTEM PULLS OUT TO THE NORTHEAST. NEXT WEEK IS LOOKING DRY WITH SEASONABLY COOLER TEMPERATURES WITH THE DEEP UPPER TROF HANGING JUST TO OUR EAST AND NORTHWESTERLY FLOW ALOFT INTO WEDNESDAY. A LOW LEVEL RETURN FLOW OFF THE GULF WILL BE MODIFIED AND BRING A GRADUAL INCREASE IN TEMPS AND HUMIDITIES LATER IN THE WEEK. A CANADIAN COLD FRONT LATE IN THE WEEK IS LOOKING TO HAVE INSUFFICIENT MOISTURE TO WORK WITH AND SO SHOULD MOVE THROUGH AS A DRY FRONT BY NEXT WEEKEND. MARINE...A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR WINDS SHIFTING TO NORTHERLY AND BECOMING STRONG LATE SUNDAY. WINDS SHOULD DIMINISH ON MONDAY. HYDROLOGY...THERE IS A POTENTIAL FOR 2 TO 4 INCHES OF RAIN BY SUNDAY MORNING WITH LOCALLY UP TO 5 INCHES IN A FEW LOCATIONS. THE MAXIMUM RAINFALL SHOULD BE OVER INTERIOR SOUTHEAST TEXAS INTO CENTRAL LOUISIANA. SWEENEY && .PRELIMINARY POINT TEMPS/POPS... KLCH 71 83 63 80 62 / 100 70 30 10 10 KBPT 72 81 63 81 64 / 100 50 30 10 10 KAEX 69 78 60 80 59 / 100 90 50 10 10 KLFT 69 83 62 78 60 / 100 90 40 10 10 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. &&
Hazardous weather outlook, Sep 29, 9:05 AM CDT, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 905 AM CDT SAT SEP 29 2012 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 301015- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 905 AM CDT SAT SEP 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT RAIN WITH A FEW THUNDERSTORMS WILL OCCUR ACROSS THE REGION TODAY AND TONIGHT. THE LARGEST THREAT TO THE AREA WILL BE EXCESSIVE RAINFALL AS TOTALS MAY RANGE FROM 2 TO 4 INCHES WITH ISOLATED HIGHER AMOUNTS. AN ISOLATED THUNDERSTORM OR TWO MAY ALSO BECOME SEVERE WITH STRONG WIND GUSTS POSSIBLE. THERE IS ALSO AN OUTSIDE CHANCE THAT AN ISOLATED AND SHORT LIVED TORNADO MAY OCCUR WITH THE STRONGER THUNDERSTORMS. AS A LOW PRESSURE SYSTEM MOVES CLOSER TO THE AREA TONIGHT AND SUNDAY MORNING STRONG SOUTH WINDS WILL OCCUR. THIS WILL CAUSE MINOR COASTAL FLOODING ESPECIALLY AT HIGH TIDE WHICH WILL OCCUR IN THE EARLY MORNING HOURS OF SUNDAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY RAIN WILL END FROM WEST TO EAST SUNDAY AFTERNOON AND EVENING WITH COOLER AND DRIER AIR MOVING IN FOR THE EARLY PORTION OF THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY FLOODING OR SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. GMZ430-432-435-450-452-455-470-472-475-301015- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 905 AM CDT SAT SEP 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT SOUTH WINDS WILL INCREASE WITH BUILDING SEAS, HIGHER TIDES, AND INCREASING THUNDERSTORMS TONIGHT AS A DEEPENING LOW PRESSURE SYSTEM DEVELOPING OVER SOUTH TEXAS MOVES INTO LOUISIANA. A SMALL CRAFT ADVISORY WILL LIKELY BE ISSUED FOR THE COASTAL WATERS. AN ISOLATED WATERSPOUT MAY BE POSSIBLE ACROSS THE COASTAL WATERS THROUGH SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS WILL END WITH STRONG NORTHWEST WINDS IN THE WAKE OF THIS STORM SYSTEM SUNDAY. WINDS WILL GRADUALLY DIMINISH ON MONDAY AS THE STORM SYSTEM HEADS INTO THE TENNESSEE VALLEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FOR THUNDERSTORM RELATED STRONG GUSTS TONIGHT. TINGLER
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 2:51 PM CDT | Areal Flood Advisory | LCH | Iberia, Saint Martin | 3 hr |
Nearby
Small Craft Advisories in Louisiana, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.